# SDR CALA2021090801522

- Difficulty date: September 5, 2021
- Submitted: September 8, 2021
- Operation: Air carrier
- Aircraft: N27722
- Make and model: Boeing 737724
- Aircraft serial: 28789
- Aircraft time: 71,240 hours, 25,246 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Vortex Gen
- Part number: 148A35911
- Condition: Damaged
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDA 2 ONE AFT BODY VORTEX GENERATOR MISSING ABOVE LEFT HORIZONTAL STABILIZER -- SEE PHOTO PHOTO ADDED CDL CARD 553010 FIGURE 102 CDL DEFERRAL ONLY 1 MISSING ON LEFT SIDE -- ALL OTHERS ARE PRESENT -- REQUEST APPROVED CDL APPLIED -- PARTS ADDED PER IPC 53-31-21-01 ITEM 60
